| Model Number |
1570-02-165 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); No Code Available (3191)
| Date of Event |
06/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient sustained a periprosthetic fracture and had revision for hardware removal with a reimplantation of a cemented summit femoral stem and poly liner.Doi: (b)(6) 2020, dor: (b)(6) 2020, right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.In review of a provided x-ray image the reported bone fracture was confirmed.Product error or the root cause was not however identified.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.